Per citar aquest document: http://ddd.uab.cat/record/50233
Grupos cíclicos de automorfismos de superficies de Riemann compactas y no orientables
Bujalance, Emilio

Data: 1980
Resum: In this work we will find the minimun genus of a compact non orientable Riemann Surface, having a. given. Cyclic group of . automorphisms . For this we caracterize the proper N. E. C . groups for which there is a non-orientable Surface-Kernel homomorphism . In the last part of this paper we give a bound depending on: the genus, for the order of the cyclic groups of automorphisms of compact Klein Surfaces without boundary, and cyclic groups of automorphisms reaching the bound are obtained.
Drets: Tots els drets reservats
Llengua: Castellà.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 21 (1980) p. 89-93, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_21180_25


5 p, 113.2 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-10-28, darrera modificació el 2016-06-11



   Favorit i Compartir